# SDR YV3R2019101220198

- Difficulty date: October 3, 2019
- Submitted: October 12, 2019
- Operation: General aviation
- Aircraft: HP-15
- Make and model: Robsin R44
- Aircraft serial: 2540
- Aircraft time: 573 hours
- Engine: Lyc O540F1B5
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Failed
- Location: Tail Rotor Hub
- Part time: 365 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR PITCH CONTROL P/N: C031-1 HAS ROUGH BEARINGS.
